Structure of self dual torsion free metric LCA groups
Fundamenta Mathematicae, Tome 65 (1969) no. 3, pp. 309-316
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
M. Rajagopalan 1 ; T. Soundararajan 1
@article{10_4064_fm_65_3_309_316,
author = {M. Rajagopalan and T. Soundararajan},
title = {Structure of self dual torsion free metric {LCA} groups},
journal = {Fundamenta Mathematicae},
pages = {309--316},
year = {1969},
volume = {65},
number = {3},
doi = {10.4064/fm-65-3-309-316},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-65-3-309-316/}
}
TY - JOUR AU - M. Rajagopalan AU - T. Soundararajan TI - Structure of self dual torsion free metric LCA groups JO - Fundamenta Mathematicae PY - 1969 SP - 309 EP - 316 VL - 65 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-65-3-309-316/ DO - 10.4064/fm-65-3-309-316 LA - en ID - 10_4064_fm_65_3_309_316 ER -
M. Rajagopalan; T. Soundararajan. Structure of self dual torsion free metric LCA groups. Fundamenta Mathematicae, Tome 65 (1969) no. 3, pp. 309-316. doi: 10.4064/fm-65-3-309-316
Cité par Sources :